| Model Number |
02.09.0212H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 jun 2025 lot 2402393: (b)(4) items manufactured and released on 07-may-2024.Expiration date: 2029-04-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component involved and revised: batch review performed on 04 jun 2025 gmk-hinge 02.09.He12 gmk-hinge post extension 12 mm -tinbn coated ( k210010) lot 2421663: (b)(4) items manufactured and released on 18-sept-2024.Expiration date: 2029-09-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At 3 weeks from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner and post.The surgery was completed successfully.